# SDR YENA2021051100311

- Difficulty date: May 6, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 286
- Aircraft time: 32,363 hours, 21,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1593, RIC-TPA. FWD R1 DOOR GIRT BAR GOT STUCK TO A/C WHILE OPENING; DURING INSPECTION OF R1 DOOR FOUND DOOR SLIDE ARMING CABLE BROKEN. R & R FWD SERVICE DOOR EMERGENCY EVACUATION SLIDE MECHANISM CABLE IAW 52-41-40-000-801A
